# SDR SWAA2018021319683

- Difficulty date: February 1, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 67,270 hours, 38,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 417A2106
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DRAIN LINE BRACKET CRACKED AT BS 500C, BETWEEN STRINGERS 24 TO 25L.    R & R THE BRACKET IAW SRM & DWG.
